# SDR DL764080009

- Difficulty date: January 5, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 25,941 hours, 7,998 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 33183001
- Part serial: 10501113
- Condition: Overheated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK ALL PASSENGERS OFF AIRCRAFT.  FOUND SMOKE IN AFT CABIN.  CORRECTIVE ACTION WAS TO REPLACE APU BATTERY FOR SMOKE AND APU BATTERY CHARGER PRECAUTIONARY.
